Side effects of new meds - ER trip - Anxiety and Depre...

Anxiety and Depression Support
44,125 members45,791 posts

Side effects of new meds - ER trip

foxglove_pnw
foxglove_pnw

Hi everyone , this is my first post !

I suffer from anxiety , panic attacks and some depression !!!

I was taking a new antidepressant and as I increased the dose my body went crazy so I totally quit cold turkey . I had so many side effects while taking it ! I wanted to crawl out of my skin ! After reaching out to a few people I decided to go the ER . They gave me lorazepam and I felt so much better. I am seeing my psychiatrist on Tuesday .

It has been 5 hours since I came back from the ER and I am starting to feel anxious again :(

Going to bed is always stressful ! My anxiety kicks in big time !

13 Replies
oldestnewest

I know that feeling all too well. Same thing happened to me. Best thing until your next appt is to simply find distractions. Clean your desk, shred those old bills, paint that piece of furniture you've been wanting to get to. Have you taken anti depressants before? There are others, just go very slow. Start with the lowest dose and ask if that can be cut in half, so as to gradually introduce it to your body. Take care and keep talking

Yes , I was on lexapro for almost 7 years and I decided to try Zoloft because I was still having panic attacks. I started with 50 mg in November and I was fine for the first 6 weeks then the panic attacks started again ! Almost every day ! 2 weeks ago I started 100 mg , my stomach was hurting so bad , I skipped two days. Big mistake ! I never felt so sick ! Headaches, body aches, feeling agitated, crying spells , depressed etc. I just want to feel like myself again . Thanks for your sweet words 😉 !!

That is what happen to me last night. I was out of meds and man I went through with back headaches. Now I have my meds the side effects went away.

I am glad you are feeling better !

same here my anxiety picks up at night. for panic attacks try slowing down your breathing ( 5 seconds in, hold for 5 seconds, and breathe out for 8 seconds) do that 10 times and it should work. you can also try meditations on youtube to help.

Thanks Lauren ! I saw my psychiatrist today and we have a new plan moving forward !! I love Headspace app 😉

anytime and headspace is a great app

Hidden
Hidden

This happened to me, only I didn't put it down to coming off the meds, I outbid down to taking it, I only took it for a few days and I felt like a raging bull.

foxglove_pnw
foxglove_pnw
in reply to Hidden

I am so sorry ! What medication are you taking now ?

Hidden
Hidden
in reply to foxglove_pnw

Nothing, I went on quetiapine for a few months but I just can't function on it, are you ok now ?

foxglove_pnw
foxglove_pnw
in reply to Hidden

Yes , I am ! Thanks for asking ! I am on Lexapro . It hasn’t “ fix” all my problems but I am able to “ function “ ! Inside my head I still have OCD , anxiety, depression , self doubt , loneliness etc ! It is a long journey !

How about you ? How are you doing ?

Hidden
Hidden
in reply to foxglove_pnw

That's good, I'm not so good at this moment, but the bright side is, I know I will be ok soon enough, when you say in your head you still have OCD, anxiety, depression and self doubt, do you mean you still suffer with those things ?

foxglove_pnw
foxglove_pnw
in reply to Hidden

Yes !!! I still do daily ! I can function ... I have a volunteer work , I meet up with friends, I just started taking yoga , I take of my kids but In between all that all my symptoms are there ! The good thing is I haven’t had any panic attacks in couple weeks !

You may also like...